# SDR SWIA200110162

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,036 hours, 30,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP HINGE BEARINGS 2 EA. CORRODED AND WORN.REPLACED NACELLE FLAP WITH SERVICEABLE FLAP ASSEMBLY AS NEEDED.P/N:  120-40327-002  S/N OFF:  120212
